Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Least-Squares Collocation for Higher-Index Linear Differential-Algebraic Equations: Estimating the Instability Threshold
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Numerisk analys, NA.ORCID-id: 0000-0003-4950-6646
Vise andre og tillknytning
2019 (engelsk)Inngår i: Mathematics of Computation, ISSN 0025-5718, E-ISSN 1088-6842, Vol. 88, nr 318, s. 1647-1683Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

Differential-algebraic equations with higher-index give rise to essentially ill-posed problems. The overdetermined least-squares collocation for differential-algebraic equations which has been proposed recently is not much more computationally expensive than standard collocation methods for ordinary differential equations. This approach has displayed impressive convergence properties in numerical experiments, however, theoretically, till now convergence could be established merely for regular linear differential-algebraic equations with constant coefficients. We present now an estimate of the instability threshold which serves as the basic key for proving convergence for general regular linear differential-algebraic equations.

sted, utgiver, år, opplag, sider
American Mathematical Society (AMS), 2019. Vol. 88, nr 318, s. 1647-1683
Emneord [en]
Differential-algebraic equation, higher-index, essentially ill-posed problem, collocation, boundary value problem, initial value problem
HSV kategori
Identifikatorer
URN: urn:nbn:se:kth:diva-248306DOI: 10.1090/mcom/3393ISI: 000461927500006Scopus ID: 2-s2.0-85063938173OAI: oai:DiVA.org:kth-248306DiVA, id: diva2:1303336
Merknad

QC 20190409

Tilgjengelig fra: 2019-04-09 Laget: 2019-04-09 Sist oppdatert: 2020-03-05bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Hanke, Michael

Søk i DiVA

Av forfatter/redaktør
Hanke, Michael
Av organisasjonen
I samme tidsskrift
Mathematics of Computation

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 22 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf